Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 562494, 15 pages
Research Article

On Riemann-Liouville and Caputo Derivatives

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2Department of Mathematics, Zhongyuan University of Technology, Zhengzhou 450007, China
3Department of Electrical and Computer Engineering, Utah State University, Logan, UT 84322-4120, USA

Received 27 June 2010; Accepted 25 January 2011

Academic Editor: Daniel Czamanski

Copyright © 2011 Changpin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changpin Li, Deliang Qian, and YangQuan Chen, “On Riemann-Liouville and Caputo Derivatives,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 562494, 15 pages, 2011.